Investigation of the periodic solutions of nonlinear autonomous systems in the critical case
Abstract
We analyze the conditions of existence and the numerical-analytic method for the approximate construction of periodic solutions of nonlinear autonomous systems of differential equations in the critical case.Downloads
Published
25.03.2008
Issue
Section
Research articles
How to Cite
Korol', I. I. “Investigation of the Periodic Solutions of Nonlinear Autonomous Systems in the Critical Case”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 3, Mar. 2008, pp. 332–339, https://umj.imath.kiev.ua/index.php/umj/article/view/3159.